CSpace

Browse/Search Results:  1-10 of 19 Help

Selected(0)Clear Items/Page:    Sort:
Time-Inconsistent Mean-Field Stochastic LQ Problem: Open-Loop Time-Consistent Control 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2018, 卷号: 63, 期号: 9, 页码: 2771-2786
Authors:  Ni, Yuan-Hua;  Zhang, Ji-Feng;  Krstic, Miroslav
Favorite  |  View/Download:10/0  |  Submit date:2018/10/07
Forward-backward stochastic difference equation  mean-field theory  stochastic linear-quadratic optimal control  time inconsistency  
Time-Inconsistent Mean-Field Stochastic LQ Problem: Open-Loop Time-Consistent Control 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2018, 卷号: 63, 期号: 9, 页码: 2771-2786
Authors:  Ni, Yuan-Hua;  Zhang, Ji-Feng;  Krstic, Miroslav
Favorite  |  View/Download:9/0  |  Submit date:2018/10/07
Forward-backward stochastic difference equation  mean-field theory  stochastic linear-quadratic optimal control  time inconsistency  
SNIG PROPERTY OF MATRIX LOW-RANK FACTORIZATION MODEL 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2018, 卷号: 36, 期号: 3, 页码: 374-390
Authors:  Wang, Hong;  Liu, Xin;  Chen, Xiaojun;  Yuan, Ya-xiang
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
Low rank factorization  Nonconvex optimization  Second-order optimality condition  Global minimizer  
A smoothing SQP framework for a class of composite minimization over polyhedron 期刊论文
MATHEMATICAL PROGRAMMING, 2016, 卷号: 158, 期号: 1-2, 页码: 467-500
Authors:  Liu, Ya-Feng;  Ma, Shiqian;  Dai, Yu-Hong;  Zhang, Shuzhong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Composite L-q minimization  epsilon-KKT point  Nonsmooth nonconvex non-Lipschitzian optimization  Optimality condition  Smoothing approximation  Worst-case iteration complexity  
Finite element approximation of optimal control problems governed by time fractional diffusion equation 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2016, 卷号: 71, 期号: 1, 页码: 301-318
Authors:  Zhou, Zhaojie;  Gong, Wei
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Galerkin finite element method  Optimal control problems  Time fractional diffusion equations  A priori error estimate  Variational discretization  
PDE-CONSTRAINED OPTIMAL CONTROL APPROACH FOR THE APPROXIMATION OF AN INVERSE CAUCHY PROBLEM 期刊论文
INVERSE PROBLEMS AND IMAGING, 2015, 卷号: 9, 期号: 3, 页码: 791-814
Authors:  Chang, Lili;  Gong, Wei;  Sun, Guiquan;  Yan, Ningning
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Elliptic equation  Cauchy problem  Tikhonov regularization  PDE-constrained optimal control  finite element method  
A NEW FINITE ELEMENT APPROXIMATION OF A STATE-CONSTRAINED OPTIMAL CONTROL PROBLEM 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2009, 卷号: 27, 期号: 1, 页码: 97-114
Authors:  Liu, Wenbin;  Gong, Wei;  Yan, Ningning
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Optimal control problem  State-constraints  Fourth order variational inequalities  Nonconforming finite element method  
A homotopy interior point method for semi-infinite programming problems 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2007, 卷号: 37, 期号: 4, 页码: 631-646
Authors:  Liu, Guo-xin
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
semi-infinite programming  first-order necessary optimality condition  homotopy method  global convergence  
Nondifferentiable multiobjective programming under generalized d-univexity 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2005, 卷号: 160, 期号: 1, 页码: 218-226
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
multiobjective programming  optimality  duality  pareto efficient solution  generalized d-univexity  
Parameter identification for a class of abstract nonlinear parabolic distributed parameter systems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2004, 卷号: 48, 期号: 12, 页码: 1847-1861
Authors:  Wang, QF;  Feng, DX;  Cheng, DZ
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
nonlinear parabolic distributed parameter system  parameter identification  optimal parameter  necessary optimality condition